Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have paragard IUD, cramps, spotting, mood swings. What is going on?

Hi, I have the paragard IUD and typically my periods have been awfully heavy with a LOT of cramping. I had cramps on Friday and Sunday but not for very long and I have only been spotting. I was supposed to start my period on Saturday and typically my 2nd day is always horrible. I m concerned that I am hardly bleeding at all. I have never had a light period in my life. I don t really have any other pregnancy symptoms besides moodiness so I don t think that s it. Any idea why this could be?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
you are having abdominal cramps and irregular spotting after the insertion of intrauterine contraceptive device..
these sideeffects are common with the iucd, and will get reduced with in few months..
you have hypomenorrhea, get one haemoglobin levels done, if you have anemia, it will lead to reduced menstrual bleeding..
see your gynaecologist for investigation and iron supplements..
all the very best..
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor